Boundary C1,α regularity of potential functions in optimal transportation with quadratic cost

Elina Andriyanova, Shibing Chen

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)

    Abstract

    We provide a different proof for the global C1,α regularity of potential functions in the optimal transport problem, which was originally proved by Caffarelli. Our method applies to a more general class of domains.

    Original languageEnglish
    Pages (from-to)1483-1496
    Number of pages14
    JournalAnalysis and PDE
    Volume9
    Issue number6
    DOIs
    Publication statusPublished - 2016

    Fingerprint

    Dive into the research topics of 'Boundary C1,α regularity of potential functions in optimal transportation with quadratic cost'. Together they form a unique fingerprint.

    Cite this